# SDR CALA2022090502283

- Difficulty date: September 5, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A300*
- Aircraft serial: 1617
- Aircraft time: 63,759 hours, 27,724 cycles
- System (JASC): 3251 · Steering Unit
- Part: None
- Part number: NA
- Condition: Faulty
- Location: Nose Wheel
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

NW STEER FAULT DISPLAYED ON UPPER ECAM SCREEN. - WHEEL FOUND FAULT FOR STEERING ELECTRO-HYD MODULE 325151. PERFORMED WIRE. HE K AND RING OUT OF VALVE FROM BSCU. FOUND ALL CHECKS TO BE GOOD. REMOVED AND REPLACED BSCU.
